# SDR 04FDEA02151

- Difficulty date: July 22, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2440501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING I/B LEADING EDGE ACCESS PANEL 516FE RIB WITH CRACK.  REMOVED AND REPLACED STIFFENER IAW SRM 51-35-01.
